Alert archive / Mississippi / River Flood Warnings in 2012
River Flood Warning 22, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Dec 26, 2012, 8:16 PM CST for Lowndes County, Monroe County, Mississippi. It took effect at Dec 28, 2012, 8:00 AM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2012, 8:16 PM CST (02:16 UTC)
- In effect from
- Dec 28, 2012, 8:00 AM CST
- Expired
- Dec 29, 2012, 10:30 AM CST
- In force
- 27 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
Counties Lowndes County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 27 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buttahatchie River near Aberdeen (ABDM6). The gauge peaked at 14.19 ft at Dec 29, 2012, 6:00 AM CST.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
008 WGUS44 KMEG 270216 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 816 PM CST WED DEC 26 2012 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE BUTTAHATCHIE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED THURSDAY MORNING. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC087-095-280216- /O.NEW.KMEG.FL.W.0022.121228T0600Z-121230T0000Z/ /ABDM6.1.ER.121228T0600Z.121229T0000Z.121229T1800Z.NO/ 816 PM CST WED DEC 26 2012 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM FRIDAY DECEMBER 28 UNTIL SATURDAY DECEMBER 29. * AT 7 PM WEDNESDAY THE STAGE WAS...10.7 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.4 FEET FRIDAY DECEMBER 28. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY FRIDAY DECEMBER 28 AND CONTINUE TO RISE TO NEAR 14.4 FEET BY FRIDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 29. AT 14.0 FEET, FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD. $$
5 follow-up statements
142 WGUS84 KMEG 271335 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 735 AM CST THU DEC 27 2012 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER THIS AFTERNOON OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC087-095-281335- /O.CON.KMEG.FL.W.0022.121228T0600Z-121230T0000Z/ /ABDM6.1.ER.121228T0600Z.121229T0000Z.121229T1800Z.NO/ 735 AM CST THU DEC 27 2012 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM FRIDAY DECEMBER 28 UNTIL SATURDAY DECEMBER 29. * AT 06 AM THURSDAY THE STAGE WAS 11.3 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.4 FEET FRIDAY DECEMBER 28. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY DECEMBER 28 AND CONTINUE TO RISE TO NEAR 14.4 FEET BY FRIDAY DECEMBER 28.THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 29. * AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD $$
298 WGUS84 KMEG 280111 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 711 PM CST THU DEC 27 2012 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED FRIDAY MORNING. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC087-095-290111- /O.EXT.KMEG.FL.W.0022.121228T1400Z-121229T1800Z/ /ABDM6.1.ER.121228T1400Z.121229T0000Z.121229T1200Z.NO/ 711 PM CST THU DEC 27 2012 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM FRIDAY DECEMBER 28 UNTIL SATURDAY DECEMBER 29. * AT 6 PM THURSDAY THE STAGE WAS 11.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 14.1 FEET FRIDAY DECEMBER 28. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY DECEMBER 28 AND CONTINUE TO RISE TO NEAR 14.1 FEET BY FRIDAY NIGHT DECEMBER 28. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 29. * AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD $$
864 WGUS84 KMEG 281803 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1202 PM CST FRI DEC 28 2012 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC087-095-291630- /O.EXT.KMEG.FL.W.0022.000000T0000Z-121229T1630Z/ /ABDM6.1.ER.121228T2017Z.121229T0000Z.121229T1030Z.NO/ 1202 PM CST FRI DEC 28 2012 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * FROM FRIDAY DECEMBER 28 UNTIL SATURDAY DECEMBER 29. * AT 11 AM FRIDAY THE STAGE WAS 12.7 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.4 FEET FRIDAY DECEMBER 28. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY DECEMBER 28 AND CONTINUE TO RISE TO NEAR 13.4 FEET BY FRIDAY DECEMBER 28.THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 29. * AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED $$
765 WGUS84 KMEG 282305 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 505 PM CST FRI DEC 28 2012 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC087-095-291630- /O.CON.KMEG.FL.W.0022.000000T0000Z-121229T1630Z/ /ABDM6.1.ER.121228T2042Z.121229T0000Z.121229T1030Z.NO/ 505 PM CST FRI DEC 28 2012 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * UNTIL SATURDAY DECEMBER 29. * AT 04 PM FRIDAY THE STAGE WAS 13.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.4 FEET FRIDAY DECEMBER 28. * FLOOD STAGE IS 13.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE FRIDAY DECEMBER 28 AND WILL CONTINUE RISING TO NEAR 13.4 FEET BY FRIDAY DECEMBER 28. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY DECEMBER 29. * AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED $$
958 WGUS84 KMEG 290158 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 758 PM CST FRI DEC 28 2012 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && MSC087-095-291630- /O.CON.KMEG.FL.W.0022.000000T0000Z-121229T1630Z/ /ABDM6.1.ER.121228T2042Z.121229T0600Z.121229T1030Z.NO/ 758 PM CST FRI DEC 28 2012 THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER NEAR ABERDEEN * UNTIL SATURDAY DECEMBER 29. * AT 07 PM FRIDAY THE STAGE WAS 13.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 13.9 FEET SATURDAY DECEMBER 29. * FLOOD STAGE IS 13.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE FRIDAY DECEMBER 28 AND WILL CONTINUE RISING TO NEAR 13.9 FEET BY SATURDAY DECEMBER 29. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY DECEMBER 29. * AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO BEGINS TO FLOOD $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Dec 26, 5:13 PM CST, 3 hours 3 minutes earlier.
Area forecast discussion, Dec 26, 5:13 PM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 513 PM CST WED DEC 26 2012 .DISCUSSION... /ISSUED 346 PM CST WED DEC 26 2012/ SEVERAL FORECAST CHALLENGES OVER THE NEXT WEEK. WITH THE LATE CHRISTMAS NIGHT SHOW STORM WELL OFF TO THE EAST...LOW CLOUDS LINGERED EAST OF THE MS RIVER. NOCTURNAL POST FRONTAL COOL SEASON STRATUS OFTEN IS MORE PERSISTENT THAN THE MODELS SUGGEST...AND HAVE DELAYED THE CLEARING BY A FAIR AMOUNT TONIGHT. SKIES WILL MORE LIKELY REMAIN CLEAR WHERE HEAVY SNOW OCCURRED LAST NIGHT... LEADING TO PRIME RADIATIONAL COOLING CONDITIONS AND AN OUTSIDE CHANCE OF FREEZING FOG TOWARD SUNRISE. THURSDAY WILL SEE MODIFIED ARCTIC SURFACE HIGH PRESSURE OVER THE MIDSOUTH...UNDER FAST SOUTH/SOUTHWEST FLOW FLOW ALOFT. THE MODELS ARE CONSISTENT IN BRINGING A LOW AMPLITUDE SOUTHERN BRANCH SHORTWAVE INTO THE ARKLAMISS REGION FRIDAY EVENING. ELEVATED SHOWERS WILL DEVELOP IN THE WARM ADVECTION AND ISENTROPIC LIFT REGION IN ADVANCE OF THE SHORTWAVE EARLY FRIDAY. NAM SOUNDINGS POINT TO ALL LIQUID PRECIP ACROSS THE MIDSOUTH FRIDAY MORNING... BUT SUSPECT THE NAM BOUNDARY LAYER TEMPS MAY BE TOO WARM GIVEN THE RESIDUAL SNOWPACK. THERE IS THUS AN OUTSIDE CHANCE OF LIGHT FREEZING RAIN NORTH OF I40 AND MAINLY WEST OF THE MS RIVER FRIDAY MORNING...BEFORE CHANGING TO RAIN TOWARD MIDDAY FRIDAY. FOLLOWING ANOTHER COLD FRONTAL PASSAGE SATURDAY... SUNDAY SHOULD SEE LOW AMPLITUDE RIDGING ALOFT AND FAIR WEATHER ACROSS THE MIDSOUTH. 12Z GFS AND ECMWF MODELS CONTINUE TO SHOW SIGNIFICANT DISAGREEMENT BEYOND MONDAY... MAKING THE EXTENDED FORECAST PERIODS A CHALLENGE. OF THE ECMWF...GFS AND CMC MODELS...THE ECMWF APPEARS TO BE A APPROXIMATE COMPROMISE BETWEEN THE PROGRESSIVE GFS AND THE MUCH SLOWER CMC MODEL. WITH THE ECMWF ALSO EXHIBITING BETTER RUN TO RUN CONSISTENCY... HAVE BASED THE MONDAY THROUGH WEDNESDAY PERIODS ALMOST ENTIRELY ON THE ECMWF. THIS WOULD SUGGEST ANY SIGNIFICANT PRECIPITATION WOULD HOLD OFF UNTIL MID TO LATE NEXT WEEK..UNTIL A GREAT BASIN REX BLOCK FINALLY BREAKS DOWN...SENDING SOUTHERN BRANCH UPPER LEVEL ENERGY TOWARD THE LOWER MS RIVER VALLEY. PWB && .AVIATION... 00Z TAF SET LOW CLOUDS SEEM TO BE HOLDING TIGHT ACROSS THE MIDSOUTH. CLEARING LINE HAS MOVED LITTLE OVER THE LAST HOUR. LATEST RUC CLEARS OUT KMEM FOR A COUPLE OF HOURS BEFORE BRINGING MVFR CIGS BACK IN. BEGINNING TO WONDER IF KMEM WILL CLEAR AT ALL. WILL MAKE LAST MINUTE ADJUSTMENT TO TAF BASED ON SATELLITE BUT RIGHT NOW LEANING TOWARD GOING SCT AT 2000 FT AND THEN INTRODUCING A TEMPO GROUP BETWEEN 5 AND 9Z FOR BKN MVFR CIGS. KMKL AND KTUP WILL STAY SOCKED IN THROUGH AT LEAST 12-17Z. KJBR IS CLEAR NOW BUT EITHER FOG...LOW CLOUDS OR MAYBE BOTH WILL BRING CONDITIONS BACK TO MVFR AFTER 6Z. WINDS CONTINUE TO DIE DOWN. EXPECT LIGHT WINDS OVER THE NEXT 24 HOURS DUE TO THE HIGH BUILDING INTO THE AREA. KRM && && .PRELIMINARY POINT TEMPS/POPS... MEM 24 39 32 43 / 0 0 10 70 MKL 20 37 27 44 / 10 0 10 60 JBR 15 33 25 36 / 0 0 10 50 TUP 24 45 31 52 / 0 0 10 90 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Dec 26, 3:13 PM CST, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 313 PM CST WED DEC 26 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-272315- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 313 PM CST WED DEC 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT LIGHT FREEZING FOG WILL BE POSSIBLE TONIGHT OVER NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY INTERMITTENT PERIODS OF LIGHT FREEZING RAIN OR SLEET WILL BE POSSIBLE FRIDAY MORNING...MAINLY NORTH OF INTERSTATE 40 AND AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. PWB
In the hours before
Local storm report, Dec 26, 4:30 PM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
430 PM CST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 AM SNOW RIPLEY 35.75N 89.53W
12/26/2012 E1.0 INCH LAUDERDALE TN LAW ENFORCEMENT
LAUDERDALE COUNTY SHERIFFS OFFICE REPORTS AROUND ONE INCH
OF SNOW WITH A FEW ICY SPOTS ON ROADWAYS COUNTYWIDE.
0515 AM SNOW TIPTONVILLE 36.38N 89.47W
12/26/2012 M2.0 INCH LAKE TN PUBLIC
0515 AM SNOW HAYTI 36.23N 89.75W
12/26/2012 E3.0 INCH PEMISCOT MO LAW ENFORCEMENT
CITY ROADS SNOW COVERED AND SLICK.
0525 AM SNOW 3 N BARTLETT 35.26N 89.84W
12/26/2012 M0.8 INCH SHELBY TN PUBLIC
STREETS IN BARTLETT ARE WET.
0525 AM SNOW KENNETT 36.24N 90.05W
12/26/2012 E6.0 INCH DUNKLIN MO LAW ENFORCEMENT
ROADS ARE ICE AND SNOW COVERED AND VERY TREACHEROUS
0530 AM HEAVY SNOW MALDEN 36.58N 89.98W
12/26/2012 E8.0 INCH DUNKLIN MO LAW ENFORCEMENT
ROADS SNOW COVERED AND VERY SLICK.
0535 AM BLIZZARD CORNING 36.41N 90.59W
12/26/2012 CLAY AR LAW ENFORCEMENT
POLICE REPORTED 10 TO 11 INCHES IN CORNING WITH SEVERE
ROAD CONDITIONS. HIGHWAY 135 BETWEEN CORNING AND
PARAGOULD IMPASSABLE. THE CORNING AWOS REPORTED A MAXIMUM
WIND GUST OF 44 MPH WITH VISIBILITIES OF 1/4 MILE OR LESS
BETWEEN 0555Z AND 0735Z.
0540 AM HEAVY SNOW POCAHONTAS 36.26N 90.97W
12/26/2012 E12.0 INCH RANDOLPH AR LAW ENFORCEMENT
DEPUTIES SCATTERED ACROSS TOWN REPORTED 8 TO 12 INCHES
WITH DRIFTS OVER 18 INCHES AND SEVERE ROAD CONDITIONS.
0545 AM HEAVY SNOW PARAGOULD 36.06N 90.51W
12/26/2012 E10.0 INCH GREENE AR LAW ENFORCEMENT
SNOW AMOUNTS BETWEEN 8 TO POSSIBLY 10 INCHES WITH DRIFTS
NEARLY UP TO YOUR KNEES. SEVERAL ACCIDENTS COUNTY WIDE.
0550 AM HEAVY SNOW BLYTHEVILLE 35.93N 89.92W
12/26/2012 E4.0 INCH MISSISSIPPI AR LAW ENFORCEMENT
ROADS IN BAD SHAPE WITH SEVERAL REPORTED VEHICLES IN
DITCHES ON I-55. THE BLYTHEVILLE ASOS REPORTED A MAXIMUM
WIND GUST OF 41 MPH AND 3/4 OF MILE VISIBILITY FROM 0635Z
TO 0702Z.
0555 AM HEAVY SNOW JONESBORO 35.82N 90.69W
12/26/2012 E6.0 INCH CRAIGHEAD AR LAW ENFORCEMENT
SEVERAL VEHICLES STUCK ACROSS TOWN IN 2 TO 3 FOOT DRIFTS.
THE JONESBORO ASOS REPORTED A MAXIMUM WIND GUST TO 48 MPH
WITH VISIBILITIES OF A 1/2 MILE FROM 0638Z TO 0653Z.
0600 AM SNOW HARRISBURG 35.56N 90.72W
12/26/2012 E4.0 INCH POINSETT AR POST OFFICE
ROADS ARE BAD WITH ONE FOOT DRIFTS.
0615 AM SNOW FORREST CITY 35.01N 90.79W
12/26/2012 E0.5 INCH ST. FRANCIS AR LAW ENFORCEMENT
0620 AM SNOW EARLE 35.27N 90.46W
12/26/2012 E1.0 INCH CRITTENDEN AR POST OFFICE
ROADS ARE JUST WET.
0630 AM HEAVY SNOW COLLEGE CITY 36.13N 90.94W
12/26/2012 E7.0 INCH LAWRENCE AR TRAINED SPOTTER
0630 AM BLIZZARD HOXIE 36.04N 90.98W
12/26/2012 LAWRENCE AR LAW ENFORCEMENT
SNOW ESTIMATED AT 12-14 INCHES WITH 2 TO 3 FOOT DRIFTS.
THE WALNUT RIDGE AWOS REPORTED A MAXIMUM WIND GUST OF 43
MPH WITH VISIBILITIES OF A QUARTER MILE FROM 0355Z TO
0715Z.
0630 AM SNOW 4 NE JACKSON 35.67N 88.78W
12/26/2012 M1.0 INCH MADISON TN BROADCAST MEDIA
0635 AM SNOW COVINGTON 35.57N 89.65W
12/26/2012 E1.0 INCH TIPTON TN FIRE DEPT/RESCUE
0640 AM SNOW RIPLEY 35.75N 89.53W
12/26/2012 E1.5 INCH LAUDERDALE TN LAW ENFORCEMENT
ROADS SLICK WITH A FEW ACCIDENTS ACROSS TOWN.
0650 AM SNOW 3 NE DYERSBURG 36.07N 89.34W
12/26/2012 E3.0 INCH DYER TN LAW ENFORCEMENT
COUNTRY ROADS VERY SLICK.
0715 AM HEAVY SNOW 2 NE JONESBORO 35.84N 90.66W
12/26/2012 M6.5 INCH CRAIGHEAD AR CO-OP OBSERVER
0720 AM HEAVY SNOW HICKORY RIDGE 35.40N 90.99W
12/26/2012 E4.0 INCH CROSS AR POST OFFICE
ROADS SLUSHY.
0736 AM SNOW PARIS 36.30N 88.31W
12/26/2012 E0.8 INCH HENRY TN LAW ENFORCEMENT
THE HENRY COUNTY SHERIFFS OFFICE REPORTS BETWEEN ONE HALF
INCH AND ONE INCH OF SNOW ACROSS HENRY COUNTY.
0736 AM SNOW LAKE CORMORANT 34.90N 90.22W
12/26/2012 E0.0 INCH DESOTO MS LAW ENFORCEMENT
THE DESOTO COUNTY SHERIFFS OFFICE REPORTS A DUSTING OF
SNOW HAS FALLEN ACROSS WESTERN PORTIONS OF DESOTO COUNTY.
ICY BRIDGES AND OVERPASSES HAVE BEEN REPORTED.
0740 AM SNOW WHEATLEY 34.92N 91.11W
12/26/2012 E3.0 INCH ST. FRANCIS AR POST OFFICE
ROADS VERY ICY.
0740 AM SNOW 5 W MARIANNA 34.77N 90.85W
12/26/2012 E3.0 INCH LEE AR EMERGENCY MNGR
DRIFTS IN EXCESS OF ONE FOOT.
0745 AM SNOW MARTIN 36.34N 88.86W
12/26/2012 E1.0 INCH WEAKLEY TN POST OFFICE
ROADS SLUSHY.
0800 AM SNOW 4 W POCAHONTAS 36.26N 91.04W
12/26/2012 E8.0 INCH RANDOLPH AR TRAINED SPOTTER
8 INCH SNOW DEPTH WITH DRIFTS OVER A FOOT REPORTED 4
MILES WEST OF POCAHONTAS.
0930 AM SNOW 2 SSW SOUTHAVEN 34.95N 90.01W
12/26/2012 M0.7 INCH DESOTO MS TRAINED SPOTTER
0.70 INCHES OF SNOW FELL IN SOUTHAVEN OVERNIGHT.
0950 AM SNOW MARMADUKE 36.19N 90.39W
12/26/2012 E6.8 INCH GREENE AR AMATEUR RADIO
6.75 INCHES OF SNOW REPORTED WITH DRIFTS UP TO 11.50
INCHES.
0958 AM FLOOD 1 W AMORY 33.99N 88.50W
12/26/2012 MONROE MS EMERGENCY MNGR
LOWLAND FLOODING OCCURRED AT A PROPERTY NEAR THE RIVER.
NO DAMAGE TO STRUCTURES AND NO INJURIES REPORTED. ONE
PERSON EVACUATED FROM PREMISES.
1000 AM SNOW 4 SE BARTLETT 35.17N 89.79W
12/26/2012 M1.2 INCH SHELBY TN NWS EMPLOYEE
1.2 INCHES OF SNOW MEASURED ON PICNIC TABLE.
1000 AM SNOW ROBINSONVILLE 34.82N 90.32W
12/26/2012 M1.5 INCH TUNICA MS EMERGENCY MNGR
TOTAL SNOW DEPTH AFTER SNOW ENDED WAS 1.5 INCHES.
1010 AM SNOW OLIVE BRANCH 34.95N 89.83W
12/26/2012 E1.0 INCH DESOTO MS NWS EMPLOYEE
ONE INCH OF SNOW REPORTED AT NWS EMPLOYEE HOME.
1010 AM SNOW 7 NNE IMBODEN 36.30N 91.13W
12/26/2012 M8.0 INCH RANDOLPH AR TRAINED SPOTTER
8 INCHES OF SNOW ON GROUND.
&&
MRMNearby
River Flood Warnings in Mississippi, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.